# SDR FDEA201005021424

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN AT STA 305 S-20L IS DENTED.
